PediaCare Nighttime Multi Symptom Cold Children 6-11 Grape Flavor

PediaCare Nighttime Multi Symptom Cold Children 6-11 Grape Flavor


Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 


Ages 6-11. Diphenhydramine HCl: antihistamine/cough suppressant. Phenylephrine HCl: nasal decongestant. We care for kids. Relieves stuffy nose. Soothes itchy throat. Controls cough. PediaCare medicines are specially developed for kids and provide safe and effective relief for your
...more >>


Inactive Ingredients: Acesulfame Potassium, Citric Acid, EDTA Disodium, FD&C Blue #1, FD&C Red #40, Flavor, Maltitol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate. Active ingredients (in each 5ml) - Purposes. Diphenhydramine HCl 6.25mg - Antihistamine/Cough Suppressant. Phenylephrine HCl 2.5mg - Nasal Decongestant.


May be given every 4 hours. Do not give more than 6 doses in 24 hours unless directed by a doctor. Measure only with dosing cup provided. Keep dosing cup with product. ml = milliliter. Age: Children 6 to under 12 years - Dose: 10ml. Age: Children 4 to under 6 years - Dose: do not use unless directed by a doctor. Age: Children under 4 years of age - Dose: do not use. Other information: Each 5ml contains: sodium 3mg. Store at 20-25 degrees C (68-77 degrees F). Do not refrigerate. Protect from light.

Always refer to the actual package for the most accurate information